Algebraic properties of refinable sets
Lobachevskii journal of mathematics, Tome 15 (2004), pp. 35-45
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we study the algebraic properties of finite refinable sets which was introduced for the fast solution of integral equations. Furthermore, the family of refinable sets is classified according to the algebraic characteristics. Some open problems are raised for the future study.
Keywords:
algebraic property
Mots-clés : refinable set.
Mots-clés : refinable set.
@article{LJM_2004_15_a3,
author = {B. Wu},
title = {Algebraic properties of refinable sets},
journal = {Lobachevskii journal of mathematics},
pages = {35--45},
year = {2004},
volume = {15},
language = {en},
url = {http://geodesic.mathdoc.fr/item/LJM_2004_15_a3/}
}
B. Wu. Algebraic properties of refinable sets. Lobachevskii journal of mathematics, Tome 15 (2004), pp. 35-45. http://geodesic.mathdoc.fr/item/LJM_2004_15_a3/
[1] Z. Chen, C. A. Micchelli, and Y. Xu, “A construction of interpolating wavelets on invariant sets”, Comp. Math., 68 (1999), 1560–1587 | MR
[2] Z. Chen, C. A. Micchelli, and Y. Xu, “Fast collocation methods for second kind integral equations”, SIAM J. Numer. Anal., 40 (2002), 344–375 | DOI | MR | Zbl
[3] J. E. Hutchinson, “Fractals and self similarity”, Indiana Univ. Math. J., 30 (1981), 713–747 | DOI | MR | Zbl